MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 23 CM ANTE; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 23 CM ANTE; CATHETER, HEMODIALYSIS, IMPLA
Model Number IPN920476
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that during the insertion of a chronic hemodialysis catheter (chdc), when attempting to insert the peel-away sheath and dilator into the vessel, the sheath prematurely split longitudinally.Additional information received from the user facility indicated that prior to dilation, an approximately 1 cm skin incision was made over the spring wire guide (swg), and blunt dissection was performed using clamps to facilitate tunneling of the chdc.The dilators and peel-away sheath were advanced in the usual manner using a gentle twisting motion.However, in this case, the peel-away sheath split immediately upon attempted insertion, preventing advancement or initiation of the twisting motion.The affected device was removed, and the procedure was successfully completed using a replacement device.The event resulted in an approximate 10-15 minute delay in the procedure.There were no reports of patient injury, harm, or adverse health consequences associated with this event other than the procedural delay.No additional medical intervention was required beyond that described.

Brand Name
ARROW HEMODIALYSIS SET: 2-L 15 FR X 23 CM ANTE
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key25491517
Report Number9680794-2026-00447
Device Sequence Number18624272
Product Code PPO
UDI-Device Identifier10801902154184
UDI-Public(01)10801902154184(11)250929(17)280517(10)33F25H0293(21)
Combination Product (Y/N)N
Initial Reporter CountryEN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN920476
Device Catalogue NumberCS-15232-VFIE
Device Lot Number33F25H0293
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Supplement Date Received by Manufacturer06/23/2026
Initial Report FDA Received Date06/12/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.
Patient SexUnknown